# SDR UPS02838470

- Difficulty date: May 26, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LIGHT BULBS VERY DIM WHEN EMERGENCY LIGHT SWITCH SELECTED TO ARM.  SUSPECT LOW BATTERY.  REMOVED AND REPLACED EMERGENCY BATTERY PACK MM 33-50-01, OPS CHECK NORMAL.
